Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 23, 2015, 2:21 PM EDT for Toombs County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 23, 2015, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1979 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
569
WWUS82 KFFC 231821
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SUN AUG 23 2015
GAZ113-231845-
TOOMBS GA-
221 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
245 PM EDT...
AT 221 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLANT HATCH...MOVING
EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...SANTA CLAUS...ENGLISH EDDY...JOHNSON CORNER...TOOMBS CENTRAL
AND NEW BRANCH.
LAT...LON 3192 8223 3191 8225 3193 8226 3193 8230
3195 8231 3193 8231 3194 8238 3196 8238
3196 8240 3195 8240 3196 8242 3220 8233
3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 1821Z 289DEG 23KT 3199 8232
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 23, 1:35 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 23, 1:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT SUN AUG 23 2015 .PREV DISCUSSION... /ISSUED 352 AM EDT SUN AUG 23 2015/ SHORT TERM /TODAY THROUGH MONDAY NIGHT/... THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY. INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16 RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY EVENING. 01 LONG TERM /TUESDAY THROUGH SATURDAY/... MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS. OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME LOWER 90S ARE EXPECTED TO PREVAIL. 39 && .AVIATION... 18Z UPDATE... THE MAIN UPPER LEVEL SHORT WAVE HAS MOVED EAST OF THE TAF SITES. SOME WEAKER DISTURBANCES OVER TN AND AL WILL MOVE EAST OVER THE FORECAST AREA LATE THIS AFTERNOON AND EVENING. PLENTY OF MOISTURE STILL AVAILABLE ...BUT NOT AS UNSTABLE. A FEW TSTRMS COULD REDEVELOP BETWEEN 20-22Z JUST AFTER THE MAX DIURNAL HEATING IS ACHIEVED TODAY. OTHERWISE...WILL MAINTAIN VFR CONDITIONS AND A LIGHT WEST TO NORTHWEST WIND THROUGH THE FORECAST PERIOD. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON TIMING OF TSTRMS...OTHERWISE HIGH ON ALL OTHER ELEMENTS. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 71 92 69 / 70 40 30 10 ATLANTA 88 73 89 67 / 60 20 30 5 BLAIRSVILLE 83 66 83 58 / 60 20 20 5 CARTERSVILLE 88 70 88 63 / 70 20 20 5 COLUMBUS 91 74 93 70 / 60 20 30 20 GAINESVILLE 86 71 88 67 / 70 30 30 5 MACON 91 73 93 71 / 60 40 30 20 ROME 89 71 88 62 / 70 20 20 5 PEACHTREE CITY 89 71 90 66 / 60 20 30 10 VIDALIA 91 73 94 74 / 60 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EDT SUN AUG 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 312 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY... ...A FEW STORMS COULD BE STRONG TO SEVERE... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING... FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE. DISCUSSION... A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 23, 12:03 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN AUG 23 2015
GAZ096-097-107>109-231645-
DODGE GA-BLECKLEY GA-LAURENS GA-WILCOX GA-PULASKI GA-
1203 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHWESTERN BLECKLEY...
SOUTHERN LAURENS...NORTHEASTERN WILCOX AND PULASKI COUNTIES UNTIL
1245 PM EDT...
AT 1202 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...HAWKINSVILLE...ABBEVILLE...PINEVIEW...RHINE...CHAUNCEY...
UNION...DUBOIS...HARTFORD...PULASKI STATE PRISON...CEDAR CREEK...
WALLACE...MOBLEY CROSSING...OCMULGEE BANKS...GODWINSVILLE...FIVE
POINTS...FINLEYSON...CEDAR GROVE...BAILEYS PARK AND EMPIRE.
LAT...LON 3216 8360 3236 8344 3229 8285 3191 8321
TIME...MOT...LOC 1602Z 298DEG 26KT 3221 8342Special weather statement, Aug 23, 12:15 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT SUN AUG 23 2015
GAZ074-076-085-086-097-098-111>113-231715-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-WASHINGTON GA-LAURENS GA-
TOOMBS GA-TREUTLEN GA-EMANUEL GA-JEFFERSON GA-
1215 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHERN WHEELER...
NORTHERN MONTGOMERY...SOUTHEASTERN WASHINGTON...NORTHEASTERN
LAURENS...NORTHERN TOOMBS...TREUTLEN...EMANUEL AND SOUTHERN JEFFERSON
COUNTIES UNTIL 115 PM EDT...
AT 1214 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR DEEPSTEP TO 7 MILES WEST OF WRIGHTSVILLE TO CADWELL...AND MOVING
EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...SANDERSVILLE...SOPERTON...LOUISVILLE...WRIGHTSVILLE...
WADLEY...DAVISBORO...TENNILLE...ADRIAN...STILLMORE...HARRISON...OAK
PARK...BARTOW...SUMMERTOWN...NUNEZ...RIDDLEVILLE...TARRYTOWN...
KITE...MODOC AND COVENA.
LAT...LON 3238 8223 3235 8225 3233 8224 3223 8225
3231 8298 3261 8273 3303 8294 3307 8229
3293 8227 3284 8232 3280 8221 3281 8217
TIME...MOT...LOC 1614Z 258DEG 34KT 3299 8295 3271 8285 3235 8305Special weather statement, Aug 23, 12:34 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EDT SUN AUG 23 2015
GAZ051-061-062-074>076-231715-
TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-HANCOCK GA-
WARREN GA-
1234 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...GLASCOCK...
NORTHERN WASHINGTON...NORTHERN JEFFERSON...EASTERN HANCOCK AND WARREN
COUNTIES UNTIL 115 PM EDT...
AT 1233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CAMAK TO NEAR DAVISBORO...AND MOVING SOUTHEAST AT 65 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...GIBSON...WRENS...STAPLETON...AVERA...NORWOOD...
MITCHELL...CAMAK...EDGE HILL...EDGEHILL...STELLAVILLE...WARTHEN...
STAPLETONS CROSSROADS...CULVERTON...REESE...BASTONVILLE...AGRICOLA...
CADLEY...DOWNS AND RAYTOWN.
LAT...LON 3306 8229 3306 8302 3361 8275 3361 8265
3346 8259 3341 8255 3335 8255 3334 8245
3331 8240 3331 8234 3327 8226 3323 8223
TIME...MOT...LOC 1633Z 296DEG 55KT 3345 8258 3304 8267Special weather statement, Aug 23, 12:49 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT SUN AUG 23 2015
GAZ097-108>112-231730-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-WILCOX GA-
1249 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...WESTERN
MONTGOMERY...SOUTHEASTERN LAURENS...TELFAIR AND EASTERN WILCOX
COUNTIES UNTIL 130 PM EDT...
AT 1249 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
EASTMAN...MOVING EAST AT 40 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...EASTMAN...ABBEVILLE...ALAMO...MOUNT VERNON...HELENA...LUMBER
CITY...ROCHELLE...GLENWOOD...MILAN...AILEY...RHINE...SCOTLAND...
CHAUNCEY...JACKSONVILLE...UNION...TOWNS...ANTIOCH CHURCH...WORKMORE
AND CHINA HILL.
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8329 3192 8349 3232 8308 3226 8250
3196 8255 3192 8263 3192 8268 3178 8286
TIME...MOT...LOC 1649Z 279DEG 36KT 3210 8321Special weather statement, Aug 23, 1:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT SUN AUG 23 2015
GAZ086-098-108>113-231815-
WHEELER GA-DODGE GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-
EMANUEL GA-WILCOX GA-
130 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN DODGE...
MONTGOMERY...TOOMBS...TREUTLEN...TELFAIR...EMANUEL AND SOUTHEASTERN
WILCOX COUNTIES UNTIL 215 PM EDT...
AT 130 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR SWAINSBORO TO NEAR UVALDA TO 9 MILES WEST OF JACKSONVILLE...AND
MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...TWIN CITY...LUMBER CITY...GLENWOOD...MILAN...
UVALDA...STILLMORE...OAK PARK...AILEY...SCOTLAND...HIGGSTON...
MIDVILLE AND GARFIELD.
LAT...LON 3178 8303 3185 8318 3185 8332 3187 8336
3219 8281 3282 8237 3284 8232 3281 8214
3266 8208 3260 8200 3254 8203 3256 8208
3252 8215 3235 8225 3217 8218 3191 8223
3197 8244 3196 8257 3192 8268 3178 8289
TIME...MOT...LOC 1730Z 289DEG 24KT 3255 8227 3208 8256 3179 8313Special weather statement, Aug 23, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SUN AUG 23 2015
GAZ113-231845-
TOOMBS GA-
221 PM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
245 PM EDT...
AT 221 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLANT HATCH...MOVING
EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...SANTA CLAUS...ENGLISH EDDY...JOHNSON CORNER...TOOMBS CENTRAL
AND NEW BRANCH.
LAT...LON 3192 8223 3191 8225 3193 8226 3193 8230
3195 8231 3193 8231 3194 8238 3196 8238
3196 8240 3195 8240 3196 8242 3220 8233
3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 1821Z 289DEG 23KT 3199 8232The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| Aug 22, 10:08 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 22, 10:16 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Aug 22, 10:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Aug 22, 10:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Aug 22, 11:00 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Aug 22, 11:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 22, 11:18 PM EDT | Special Weather Statement | FFC | White | 42 min |
| Aug 22, 11:22 PM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Aug 22, 11:35 PM EDT | Special Weather Statement | FFC | Hall | 40 min |
| Aug 22, 11:38 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 37 min |
| Aug 22, 11:49 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Aug 22, 11:59 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 23, 12:06 AM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 23, 12:13 AM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 23, 12:15 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 45 min |
| Aug 23, 12:22 AM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Aug 23, 12:27 AM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Aug 23, 12:29 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Aug 23, 1:01 AM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 29 min |
| Aug 23, 1:09 AM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Aug 23, 1:30 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale, Walton | 30 min |
| Aug 23, 1:54 AM EDT | Flash Flood Warning | FFC | Walton | 4 hr |
| Aug 23, 1:57 AM EDT | Special Weather Statement | FFC | Morgan, Oconee, Walton | 33 min |
| Aug 23, 2:41 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Aug 23, 3:20 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 40 min |
| Aug 23, 4:15 AM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Aug 23, 5:44 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Aug 23, 6:07 AM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Aug 23, 6:14 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 23, 6:23 AM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 23, 6:44 AM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 23, 6:59 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 31 min |
| Aug 23, 7:15 AM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 23, 7:21 AM EDT | Special Weather Statement | FFC | Paulding | 39 min |
| Aug 23, 7:44 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 31 min |
| Aug 23, 7:56 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 49 min |
| Aug 23, 8:12 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Fayette, Fulton | 33 min |
| Aug 23, 8:37 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 23 min |
| Aug 23, 8:41 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 49 min |
| Aug 23, 8:53 AM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 23, 8:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 33 hr |
| Aug 23, 9:02 AM EDT | Special Weather Statement | FFC | Lamar, Upson | 28 min |
| Aug 23, 9:07 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale | 38 min |
| Aug 23, 9:26 AM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 49 min |
| Aug 23, 9:43 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more | 47 min |
| Aug 23, 10:03 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach | 42 min |
| Aug 23, 10:18 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 42 min |
| Aug 23, 10:26 AM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more | 49 min |
| Aug 23, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Peach, Twiggs | 53 min |
| Aug 23, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more | 40 min |
| Aug 23, 11:12 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oconee, Putnam | 48 min |
| Aug 23, 11:21 AM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Aug 23, 11:41 AM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 49 min |
| Aug 23, 11:52 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| Aug 23, 12:03 PM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Aug 23, 12:03 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 42 min |
| Aug 23, 12:15 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 60 min |
| Aug 23, 12:34 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 41 min |
| Aug 23, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 46 min |
| Aug 23, 12:49 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 41 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 45 min |
| Aug 23, 3:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.